RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2015, том 6, номер 2, страницы 6–17 (Mi emj191)  

Asymptotic behaviour of the weighted Renyi, Tsallis and Fisher entropies in a Bayesian problem

M. Kelbertab, P. Mozgunovb

a Department of Mathematics, Swansea University, Singleton Park, Swansea, UK
b International Laboratory of Stochastic Analysis and Its Applications, National Research University Higher School of Economics, 31 Shabolovka St., Moscow, Russia

Аннотация: We consider the Bayesian problem of estimating the success probability in a series of conditionally independent trials with binary outcomes. We study the asymptotic behaviour of the weighted differential entropy for posterior probability density function conditional on $x$ successes after $n$ conditionally independent trials when $n\to\infty$. Suppose that one is interested to know whether the coin is approximately fair with a high precision and for large $N$ is interested in the true frequency. In other words, the statistical decision is particularly sensitive in a small neighbourhood of the particular value $\gamma=1/2$. For this aim the concept of the weighted differential entropy introduced in [1] is used when it is necessary to emphasize the frequency $\gamma$. It was found that the weight in suggested form does not change the asymptotic form of Shannon, Renyi, Tsallis and Fisher entropies, but changes the constants. The leading term in weighted Fisher Information is changed by some constant which depends on the distance between the true frequency and the value we want to emphasize.

Ключевые слова и фразы: weighted differential entropy, Bernoulli random variable, Renyi entropy, Tsallis entropy, Fisher information.

Полный текст: PDF файл (372 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 94A17, 62B10, 62C10
Поступила в редакцию: 21.04.2015
Язык публикации: английский

Образец цитирования: M. Kelbert, P. Mozgunov, “Asymptotic behaviour of the weighted Renyi, Tsallis and Fisher entropies in a Bayesian problem”, Eurasian Math. J., 6:2 (2015), 6–17

Цитирование в формате AMSBIB
\RBibitem{KelMoz15}
\by M.~Kelbert, P.~Mozgunov
\paper Asymptotic behaviour of the weighted Renyi, Tsallis and Fisher entropies in a Bayesian problem
\jour Eurasian Math. J.
\yr 2015
\vol 6
\issue 2
\pages 6--17
\mathnet{http://mi.mathnet.ru/emj191}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000374499500001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj191
  • http://mi.mathnet.ru/rus/emj/v6/i2/p6

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:97
    Полный текст:48
    Литература:18

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018